# SDR ASAA2025020355750

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 34,119 hours, 10,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK M1676 INOP. GROUNDED - YES. REMOVED, REPLACED AND OP CK GOOD EMERGENCY LIGHT BATTERY PACK M1676 S/N 124631 IAW ASA B737-900 AMM 33-51-06-960-806.
